logo

   

Need a supporting hand in manuscript formatting? Write to our team.
Assistance in presubmission | editorialoffice@clinmedjournals.org

     
Case Study  |   Volume 4, Issue 6

Progression from Acute Psychosis to Seizures and Autonomic Instability in an Adolescent with Ovarian Mass

Andy Y Wen Jason Ziplow, Benjamin Wadowski and Tanya Chadha
Abstract

Anti-N-Methyl-D-Aspartate Receptor Encephalitis (NMDARE) is a complex clinical entity that is both diagnostically and therapeutically challenging. A 17-year-old girl presented to the emergency room with worsening anxiety, confusion, and acute psychosis. While in an inpatient psychiatric unit, she developed progressive catatonia with decreased responsiveness.

PDF   |    Full Text | DOI: 10.23937/2378-3656/1410174

Case Study  |   Volume 4, Issue 6

Radicular Cysts in Primary Dentition with Different Clinical and Radiographic Characteristics

Fernanda Mafei Felix da Silva, Andrea Laudares Marques, Thais Rodrigues Campos Soares, Carla Martins and Gloria Fernanda Castro
Abstract

Radicular cysts are considered rare in primary dentition. The aim of this article was to present two cases of radicular cysts associated to primary molars with different characteristics. Two children sought care at a dental clinic with complaints of a painless swelling and the absence of a premolar, respectively.

PDF   |    Full Text | DOI: 10.23937/2378-3656/1410173

Case Report  |   Volume 4, Issue 6

Reactive Granulomatous Dermatitis during Anti-TNF Therapy: A Case Report and Review of the Literature

Cassone G, Citriniti G, Sebastiani M, Manfredi A, Cesinaro AM and Ferri C
Abstract

Tumor Necrosis Factor (TNF)-α blockers have been shown to be highly effective in the treatment of arthritis not responsive to traditional therapy. In parallel, there are an increasing number of reports about the development of cutaneous side effects after the administration of anti-TNF-α agents.

PDF   |    Full Text | DOI: 10.23937/2378-3656/1410172

Case Report  |   Volume 4, Issue 6

Reactive Arthritis Due to Subcutaneous Abscess: A Possible Correlation?

Viviane de Carvalho, Jessica Ferreira Saldanha, Jozyel Castro Claudio and Guilherme Augusto Pivoto Joao
Abstract

Reactive arthritis is the specific entity of aseptic inflammatory arthritis and follows the previous infection in other parts of the body. The association of soft tissue infections with this disease is rare. A 63-year-old male patient after blunt trauma to the left knee progressively evolved with inflammatory signals and loss of joint function, followed by additive polyarthritis of large joints.

PDF   |    Full Text | DOI: 10.23937/2378-3656/1410171


Volume 4
Issue 6